# SDR DHL2007748002

- Difficulty date: October 18, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STATION 870 RBL 8, VERTICAL ANGLE IS CRACKED.  REMOVED AND REPLACED VERTICAL ANGLE IN RIGHT WHEEL WELL STATION 870 RBL 8 IAW B-727 SRM 51-30-5 AND 51-30-2.
